# SDR DALA2024102410371

- Difficulty date: October 22, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N863DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31975
- Aircraft time: 26,230 hours, 9,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6403824) ON WAKE UP FOUND RIGHT WING EMERGENCY EXIT SIGN MISSING. INSTALLED EXIT SIGN AT RIGHT OVER WING EXIT.
